Getting Pregnant <
Trying to conceive
02/07/2014 at 16:12
02/07/2014 at 16:14
Oh there definitely were paragraphs when I wrote it!
02/07/2014 at 16:28
Hey Holey *waves*
It could be the pill messing things up. Did you have periods on it? Or were you on one which stops them?
I would make a note of it and then see how the next few months go. My period were all over the place for months after I came off my pill!
Welcome and good luck! xxx
02/07/2014 at 16:34
Thanks rod. Yeah I was on microgynon so was having a withdrawal bleed every month but nothing like this.
I've just seen your thread about early scans, I didn't realise you were pregnant, massive congratulations and hope all goes well on Friday x
02/07/2014 at 17:08
Are your smears up to date? It could be the pill effects but any bleeding after it during sex needs checking out
02/07/2014 at 18:00
Hi red fraggle, I had my first smear at 25 which came back clear and I'm nearly 27 now. I think it's every 3 years isn't it?
If it continues I'll definitely get it checked.
02/07/2014 at 18:48
Hello holey! Welcome to MD.
I'd maybe pop to the gp just cos of the bleeding. I had been on the pill for years and after a smear I had a bit of bleeding, the nurse said it was cos of some build up of cells on the outside of my cervix. It could be the same for you. Best to be checked out though.
02/07/2014 at 22:09
Have nothing else to add as you've got great advice already but hi, I recognise you! Welcome along and hope you have a nice short time in TTC!
02/07/2014 at 22:49
Hi Holey, welcome to MD! I was on microgynon for about 10 years and was lucky enough to drop back straight in to regular cycles. The main thing is to keep track of your cycles so you get a clear picture of what's going on and are able to look back, Fertility Friend is a popular one. The bleeding does seem a bit weird though, hope it's not anything to worry about but might be worth having a chat it gp to put yourself at ease if your worried x
03/07/2014 at 06:45
Hi Holey, I recognise you, I'm aka Gillsy.
I agree with the others that said that you should probably get that bleeding checked out as it does sound a little bit strange. It could well be your body settling down after a long time on the Pill though.
Very best of luck with TTC and I hope that your journey is a short and smooth one. For now I'd just try to keep a track of your periods and have fun with it.
This place is great for support during TTC xxx
03/07/2014 at 07:30
Thanks for the welcome and advice everyone.
Yes I'm just keeping track of days etc and not worrying about what I should be doing when if that makes sense!
03/07/2014 at 08:57
Hi Holey! Welcome to MD, I'll echo what others have said, if your bleeding after sex then you should get checked as it could be something or nothing, especially when you came off the pill in May. I was on Microgynon too (just came off it 3 days ago and on my withdrawal bleed) and i never had any bleeding the way you've said, but at the same time, everyone reacts to these things differently.
Good luck TTC! I hope your journey is a short one! :-)
03/07/2014 at 09:37
Thanks Holey! I haven't really announced it as such!
I would just see the GP to be sure. Better safe than sorry x
03/07/2014 at 09:47
Hello lovely!!! Hope your stay is short and sweet! x
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.